Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1975, Volume 11, Number 2, Pages 239–245 (Mi de2380)  

Ordinary Differential Equations

Individual stability of systems of linear differential equations

S. A. Grishin

Moscow Power Engineering Institute

Full text: PDF file (1955 kB)

Bibliographic databases:
UDC: 517.926.4
Received: 25.01.1974

Citation: S. A. Grishin, “Individual stability of systems of linear differential equations”, Differ. Uravn., 11:2 (1975), 239–245

Citation in format AMSBIB
\Bibitem{Gri75}
\by S.~A.~Grishin
\paper Individual stability of systems of linear differential equations
\jour Differ. Uravn.
\yr 1975
\vol 11
\issue 2
\pages 239--245
\mathnet{http://mi.mathnet.ru/de2380}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=385254}
\zmath{https://zbmath.org/?q=an:0302.34055}


Linking options:
  • http://mi.mathnet.ru/eng/de2380
  • http://mi.mathnet.ru/eng/de/v11/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:35

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022